Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Varieties of Linear Calculi

Sara Negri
Journal of Philosophical Logic
Vol. 31, No. 6 (Dec., 2002), pp. 569-590
Published by: Springer
Stable URL: http://www.jstor.org/stable/30226774
Page Count: 22
  • Download ($43.95)
  • Cite this Item
Varieties of Linear Calculi
Preview not available

Abstract

A uniform calculus for linear logic is presented. The calculus has the form of a natural deduction system in sequent calculus style with general introduction and elimination rules. General elimination rules are motivated through an inversion principle, the dual form of which gives the general introduction rules. By restricting all the rules to their single-succedent versions, a uniform calculus for intuitionistic linear logic is obtained. The calculus encompasses both natural deduction and sequent calculus that are obtained as special instances from the uniform calculus. Other instances give all the invertibilities and partial invertibilities for the sequent calculus rules of linear logic. The calculus is normalizing and satisfies the subformula property for normal derivations.

Page Thumbnails

  • Thumbnail: Page 
[569]
    [569]
  • Thumbnail: Page 
570
    570
  • Thumbnail: Page 
571
    571
  • Thumbnail: Page 
572
    572
  • Thumbnail: Page 
573
    573
  • Thumbnail: Page 
574
    574
  • Thumbnail: Page 
575
    575
  • Thumbnail: Page 
576
    576
  • Thumbnail: Page 
577
    577
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585
  • Thumbnail: Page 
586
    586
  • Thumbnail: Page 
587
    587
  • Thumbnail: Page 
588
    588
  • Thumbnail: Page 
589
    589
  • Thumbnail: Page 
590
    590